Q(M) and the depolarization index scalar metrics



Downloads per month over past year

Espinosa Luna, Rafael and Atondo Rubio, Gelacio and Bernabeu Martínez, Eusebio (2008) Q(M) and the depolarization index scalar metrics. Applied Optics, 47 (10). pp. 1575-1580. ISSN 1559-128X

[thumbnail of Bernabeu,E31libre.pdf]

Official URL: http://dx.doi.org/10.1364/AO.47.001575


A depolarization scalar metric for Mueller matrices, named Q(M) , is derived from the degree of polarization. Q(M) has been recently reported, and it has been deduced from the nine bilinear constraints between the sixteen elements of the Mueller–Jones matrix. We discuss the relations between Q(M) and the depolarization index.

Item Type:Article
Additional Information:

© 2008 Optical Society of America.
R. Espinosa-Luna expresses his gratitude to CONACYT (project 46969-F), to CONCYTEG (05-04-K117-066-A02), and to Grupo Santander (program Visitantes Distinguidos at the Universidad Complutense de Madrid 2006) for the support provided for the realization of this work.

Uncontrolled Keywords:Mueller Matrices, Polarization
Subjects:Sciences > Physics > Optics
ID Code:26260
Deposited On:17 Jul 2014 11:59
Last Modified:17 Jul 2014 11:59

Origin of downloads

Repository Staff Only: item control page